JOURNAL BROWSE
Search
Advanced SearchSearch Tips
(n + 1)-DIMENSIONAL, CONTACT CR-SUBMANIFOLDS OF (n - 1) CONTACT CR-DIMENSION IN A SASAKIAN SPACE FORM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
(n + 1)-DIMENSIONAL, CONTACT CR-SUBMANIFOLDS OF (n - 1) CONTACT CR-DIMENSION IN A SASAKIAN SPACE FORM
Kwon, Jung-Hwan; Pak, Jin-Suk;
  PDF(new window)
 Abstract
In this paper. We Study (n + 1)-dimensional Contact CR-submanifolds of (n - 1) contact CR-dimension immersed in a Sasakian space form M2m+1/(c) (2m
 Keywords
contact CR-submanifold;contact CR-dimension;shape operator;Sasakian space form;
 Language
English
 Cited by
 References
1.
D. Reidel Publishing Company, 1986.

2.
Marcel Dekker Inc., 1973.

3.
J. differential Geometry, 1971. vol.5. pp.333-340

4.
Kyungpook Math. J., 1991. vol.31. pp.73-82

5.
Interscience Publishers, 1963. vol.1;2.

6.
Ann. Fac. Aci. de Kinshasa, 1978. vol.4. pp.1-24

7.
Soochow J. Math., 2000. vol.26. pp.427-439

8.
Rendiconti del Circolo Mat. di. Palermo, 1994. vol.XLⅢ. pp.233-249

9.
Lecture Notes, 1965. vol.1;2;3.

10.
Birkhauser, Boston, Basel, Stuttgart, 1983.

11.
Kodai Math. Sem. Rep., 1970. vol.22. pp.401-423 crossref(new window)